# SDR AALA20100912TUL02

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 34,601 hours, 15,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 12 RIGHT FOUND TO HAVE HEAT DAMAGE AT AUXILIARY POWER UNIT EXHAUST EXIT CUTOUT AT STATION 1409 TO STATION 1418.  REPAIRED LONGERON 12 RIGHT PER EA MD80-53-012914.
